REAL

On the existence of solutions for a higher order differential inclusion without convexity

Cernea, A. (2007) On the existence of solutions for a higher order differential inclusion without convexity. Electronic Journal of Qualitative Theory of Differential Equations, 2007 (8). pp. 1-8. ISSN 1417-3875

[img]
Preview
Text
p267.pdf

Download (95kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 21 Mar 2015 10:27
Last Modified: 21 Mar 2015 10:27
URI: http://real.mtak.hu/id/eprint/22881

Actions (login required)

Edit Item Edit Item